# SDR FDEA201110124432

- Difficulty date: October 12, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 344 UPPER AFT.  FLANGE LBL 24 TO 44 HAS CORROSION.  UPPER TEE REPAIR ACCOMPLISHED ON NR NOO585.
